MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG IMMUNOASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG IMMUNOASSAY; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Model Number RUBELLA IGG
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation results are not yet available.The follow-up/corrective actions for the event are not yet available.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Erroneous low results were generated by the cobas 6000 e 601 module.The events involved a total of two patients with the following: two erroneous results for the elecsys rubella igg immunoassay.The patients' ages ranged from 32 to 35 years.The patients' weights were requested, but not provided.There was one female.The gender of the other patient was requested, but not provided.The patients' races were requested, but not provided.The patients' ethnicities were requested, but not provided.
 
Additional Manufacturer Narrative
Patient samples were submitted for further investigation.The customer's results were reproduced.The investigation performed a method correlation study between two reagent lots used by the customer (lots 311042 and 336137) and two reagent lots that were derived from the same manufacturing event (lots 336157 and 336137).The conducted method correlation studies confirmed that the reagent lots performed within specification.Variations between measurements are possible and might be related to marginal differences between lots, instruments and runs.Such differences are within expectations and cannot be ruled out with certainty.Recomblot rubella igg testing was also performed which confirmed positive rugella igg.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS RUBELLA IGG IMMUNOASSAY
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8278114
Report Number1823260-2019-90045
Device Sequence Number167844
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberRUBELLA IGG
Device Lot Number311042
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date07/22/2019
Patient Sequence Number1